Results: 1-25 | 26-35

Table of contents of journal: *Tohoku mathematical journal

Results: 1-25/35

Authors: YOSHIOKA M
Citation: M. Yoshioka, POLARIZED SURFACES OF LOW DEGREES WITH RESPECT TO THE DELTA-GENUS, Tohoku Mathematical Journal, 47(4), 1995, pp. 441-459

Authors: KIM CW YIM JW
Citation: Cw. Kim et Jw. Yim, SURFACES WITH EXTREME-VALUE OF CURVATURE IN ALEXANDROV SPACES, Tohoku Mathematical Journal, 47(4), 1995, pp. 461-474

Authors: IWANO M
Citation: M. Iwano, NEW STUDY ON THE CONVERGENCE OF A FORMAL TRANSFORMATION .2., Tohoku Mathematical Journal, 47(4), 1995, pp. 475-497

Authors: LEE N
Citation: N. Lee, CONSTANT MEAN-CURVATURE HYPERSURFACES IN NONCOMPACT SYMMETRICAL SPACES, Tohoku Mathematical Journal, 47(4), 1995, pp. 499-508

Authors: RATTO A RIGOLI M
Citation: A. Ratto et M. Rigoli, GRADIENT BOUNDS AND LIOUVILLES TYPE THEOREMS FOR THE POISSON EQUATIONON COMPLETE RIEMANNIAN-MANIFOLDS, Tohoku Mathematical Journal, 47(4), 1995, pp. 509-519

Authors: WATANABE T
Citation: T. Watanabe, THE LOCAL THETA-CORRESPONDENCE OF IRREDUCIBLE TYPE-2 DUAL REDUCTIVE PAIRS, Tohoku Mathematical Journal, 47(4), 1995, pp. 521-540

Authors: KAMETANI Y
Citation: Y. Kametani, THE SIMPLE INVARIANT AND DIFFERENTIABLE STRUCTURES ON THE HORIKAWA SURFACE, Tohoku Mathematical Journal, 47(4), 1995, pp. 541-553

Authors: MORITOH S
Citation: S. Moritoh, WAVELET TRANSFORMS IN EUCLIDEAN SPACES - THEIR RELATION WITH WAVE-FRONT SETS AND BESOV, TRIEBEL-LIZORKIN SPACES, Tohoku Mathematical Journal, 47(4), 1995, pp. 555-565

Authors: AGARWAL RP
Citation: Rp. Agarwal, SHARP OPIAL-TYPE INEQUALITIES INVOLVING R-DERIVATIVES AND THEIR APPLICATIONS, Tohoku Mathematical Journal, 47(4), 1995, pp. 567-593

Authors: KAKEHI T MASUDA T
Citation: T. Kakehi et T. Masuda, LOGARITHMIC DIVERGENCE OF HEAT KERNELS ON SOME QUANTUM SPACES, Tohoku Mathematical Journal, 47(4), 1995, pp. 595-600

Authors: SUZUKI M
Citation: M. Suzuki, THE MORDELL PROPERTY OF HYPERBOLIC FIBER SPACES WITH NONCOMPACT FIBERS, Tohoku Mathematical Journal, 47(4), 1995, pp. 601-611

Authors: SATAKE I
Citation: I. Satake, ON Q-STRUCTURES OF QUASI-SYMMETRIC DOMAINS (VOL 47, PG 357, 1995), Tohoku Mathematical Journal, 47(4), 1995, pp. 613-614

Authors: WELTERS GE
Citation: Ge. Welters, ON THE ETALE COHOMOLOGY OF TORSORS FOR ABELIAN SCHEMES, Tohoku Mathematical Journal, 47(3), 1995, pp. 297-326

Authors: WANG JY GAO WJ LIN ZH
Citation: Jy. Wang et al., BOUNDARY-VALUE-PROBLEMS FOR GENERAL 2ND-ORDER EQUATIONS AND SIMILARITY SOLUTIONS TO THE RAYLEIGH PROBLEM, Tohoku Mathematical Journal, 47(3), 1995, pp. 327-344

Authors: WENG L
Citation: L. Weng, SINGULAR MODULI AND THE ARAKELOV INTERSECTION, Tohoku Mathematical Journal, 47(3), 1995, pp. 345-356

Authors: SATAKE I
Citation: I. Satake, ON Q-STRUCTURES OF QUASI-SYMMETRIC DOMAINS, Tohoku Mathematical Journal, 47(3), 1995, pp. 357-390

Authors: BILLIG Y PIANZOLA A
Citation: Y. Billig et A. Pianzola, ROOT STRINGS WITH 2 CONSECUTIVE REAL ROOTS, Tohoku Mathematical Journal, 47(3), 1995, pp. 391-403

Authors: USUI S
Citation: S. Usui, COMPLEX STRUCTURES ON PARTIAL COMPACTIFICATIONS OF ARITHMETIC QUOTIENTS OF CLASSIFYING-SPACES OF HODGE-STRUCTURES, Tohoku Mathematical Journal, 47(3), 1995, pp. 405-429

Authors: FUJIOKA A
Citation: A. Fujioka, HARMONIC MAPS AND ASSOCIATED MAPS FROM SIMPLY CONNECTED RIEMANN SURFACES INTO THE 3-DIMENSIONAL SPACE-FORMS, Tohoku Mathematical Journal, 47(3), 1995, pp. 431-439

Authors: ALTMANN K
Citation: K. Altmann, MINKOWSKI SUMS AND HOMOGENEOUS DEFORMATIONS OF TORIC VARIETIES, Tohoku Mathematical Journal, 47(2), 1995, pp. 151-184

Authors: CHEN BY DILLEN F VERSTRAELEN L VRANCKEN L
Citation: By. Chen et al., CHARACTERIZING A CLASS OF TOTALLY-REAL SUBMANIFOLDS OF S-6 BY THEIR SECTIONAL CURVATURES, Tohoku Mathematical Journal, 47(2), 1995, pp. 185-198

Authors: DANCER EN GUO ZM
Citation: En. Dancer et Zm. Guo, SOME REMARKS ON THE STABILITY OF SIGN CHANGING SOLUTIONS, Tohoku Mathematical Journal, 47(2), 1995, pp. 199-225

Authors: ISHII H SOUGANIDIS P
Citation: H. Ishii et P. Souganidis, GENERALIZED MOTION OF NONCOMPACT HYPERSURFACES WITH VELOCITY HAVING ARBITRARY GROWTH ON THE CURVATURE TENSOR, Tohoku Mathematical Journal, 47(2), 1995, pp. 227-250

Authors: COX DA
Citation: Da. Cox, THE FUNCTOR OF A SMOOTH TORIC VARIETY, Tohoku Mathematical Journal, 47(2), 1995, pp. 251-262

Authors: ELOE P ISLAM M
Citation: P. Eloe et M. Islam, STABILITY PROPERTIES AND INTEGRABILITY OF THE RESOLVENT OF LINEAR VOLTERRA-EQUATIONS, Tohoku Mathematical Journal, 47(2), 1995, pp. 263-269
Risultati: 1-25 | 26-35